# SDR 97ZZZM945

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 1011600144
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A 1 INCH CRACK WAS FOUND IN THE RIGHT INBOARD DOVETAIL.  REPAIRED IAW SRM AND AMWA T.O..
